Skip navigation links
banner
logo ridotto
logo-salomone
DSS Gruppo di ricerca Smettere gli psicofarmaci
FROM A COUPLE OF DAYS I HAVE HEADAHCE, NAUSEA, I FEEL LIKE HAVING THE FLUE. 36-96 hours after having reduced or discontinued antidepressant therapy, new withdrawal symptoms may occur. To know more
I FEEL SAD, I CRY, IT IS AS IF DEPRESSION HAS COME RAPIDLY BACK AND STRONGER. 
36-96 hours after having reduced or discontinued antidepressant therapy those symptoms that required the beginning of the therapy may reappear. These symptoms are more intense
MY HEART BEATS FAST, I AM AFRAID TO DYE. 24 hours to 6 weeks after having reduced or discontinued antidepressant therapy the symptoms that had required the beginning of the therapy may reappear. These symptoms are more intense and appear very rapidly and

News

The new service is now available
Selective Serotonin Reuptake Inhibitor Withdrawal
Diagnostic clinical Interview for Drug Withdrawal 1 SSRI and SNRI

Notices

Send us an e-mail to smettereglipsicofarmaci@dss.unifi.it
Unifi Dipartimento di Scienze della Salute Home Gruppo di ricerca